# SDR 96ZZZM1370

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 2611 · Smoke Detection
- Part: Weu
- Part number: 004WS00
- Condition: Failed
- Location: Avionics Rack
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT 4935 - JFK - CREW REPORTS, AFT CARGO SMOKE CWP CAPTION ILLUMINATED, THEN WENT OUT AND CAME BACK ON.  CREW FIRE ONE EXTINGUISHER AND RTG.  DECLARED EMERGENCY, CFR FOUND NO SMOKE OR FIRE INDICATIONS.  LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED WARNING ELECTRONIC UNIT.  INSPECTED THE SMOKE DETECTOR AND WIRING.  (M)
